# SDR FDKA200609274

- Difficulty date: September 27, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 12,299 hours, 11,543 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6130 TLH.  CREW ABORTED TAKEOFF DUE TO E1 T/R DISAGREE.  MX CLEANED STOW SWITCH CONNECTOR.
